Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1966, Volume 6, Number 2, Pages 347–352 (Mi zvmmf7414)  

Scientific communications

On a certain method for solving nonlinear systems of a special type

V. A. Varyuhin, S. A. Kas'yanyuk

Kiev

Full text: PDF file (515 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1966, 6:2, 214–221

Bibliographic databases:

UDC: 518:512.34
Received: 22.04.1965

Citation: V. A. Varyuhin, S. A. Kas'yanyuk, “On a certain method for solving nonlinear systems of a special type”, Zh. Vychisl. Mat. Mat. Fiz., 6:2 (1966), 347–352; U.S.S.R. Comput. Math. Math. Phys., 6:2 (1966), 214–221

Citation in format AMSBIB
\Bibitem{VarKas66}
\by V.~A.~Varyuhin, S.~A.~Kas'yanyuk
\paper On a certain method for solving nonlinear systems of a special type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1966
\vol 6
\issue 2
\pages 347--352
\mathnet{http://mi.mathnet.ru/zvmmf7414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0211603}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1966
\vol 6
\issue 2
\pages 214--221
\crossref{https://doi.org/10.1016/0041-5553(66)90069-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7414
  • http://mi.mathnet.ru/eng/zvmmf/v6/i2/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:509
    Full text:345
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021